# SDR YENA2025110301080

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 76,785 hours, 27,805 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129118
- Part serial: VB030380
- Condition: Failed
- Location: Nr 2 Elac
- Part time: 33,621 hours, 12,604 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1230, CUN-EWR. (AIRCRAFT DIVERTED TO TPA) "F/CTL ELAC 2 PITCH FAULT AIRCRAFT PITCHED DOWN UNCOMMANDED IN CRUISE FLIGHT. AUTOPILOT STAYED ON; PERFORMED INTEROGGATION OF FCDC SYS #2 IAW TSM 27-00-00-810-801-A. ACCORDING TO DFDR REPORTS, TECH SUPPORT IDENTIFIED ELAC #2 COMPUTER TO BE THE CAUSE. DUE TO DFDR, R/R ELAC SYS #2 IAW AMM 27-93-34. OPS CHK GOOD. TEST PASSED. NO FURTHER FAULTS NOTED AT THIS TIME. SYS OK FOR CONT SVC. ALL HYD FLUID QUANTITIES VERIFIED OKAY."
